# SDR AALA202207273318

- Difficulty date: July 26, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N306SP
- Make and model: Boeing 737
- Aircraft serial: 44480
- Aircraft time: 4,156 hours, 1,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ROW 31 LEFT EMERGENCY LIGHT ASSEMBLY MISSING BACK PLATE AND HARDWARE. INSTALLED ASSEMBLY AND SECURED PER CMM 25-23-67.
